A homogeneous convolution equation on the axis
Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1071-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_211_5_a15,
author = {A. A. Ryabinin},
title = {A homogeneous convolution equation on the axis},
journal = {Doklady Akademii Nauk},
pages = {1071--1073},
year = {1973},
volume = {211},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a15/}
}
A. A. Ryabinin. A homogeneous convolution equation on the axis. Doklady Akademii Nauk, Tome 211 (1973) no. 5, pp. 1071-1073. http://geodesic.mathdoc.fr/item/DAN_1973_211_5_a15/